American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Nathan McNew. On sets of integers which contain no three terms in geometric progression. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] B. T. Bilalov and S. R. Sadigova. On $\mu$-statistical convergence. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514.
Abstract, references, and article information   
View Article: PDF

[4] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information   
View Article: PDF

[5] Mauro Di Nasso. Fine asymptotic densities for sets of natural numbers. Proc. Amer. Math. Soc. 138 (2010) 2657-2665. MR 2644882.
Abstract, references, and article information   
View Article: PDF

[6] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marian Vâjâitu and Alexandru Zaharescu. Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002) 3447-3452. MR 1918819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001) 3313-3320. MR 1845008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. Kostyrko, M. Macaj, T. Salát and O. Strauch. On statistical limit points. Proc. Amer. Math. Soc. 129 (2001) 2647-2654. MR 1838788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vitaly Bergelson and Randall McCutcheon. An ergodic IP polynomial Szemer\'edi theorem. Memoirs of the AMS 146 (2000) MR 1692634.
Book volume table of contents   

[16] Chris Hill. Uniform distribution modulo one on subsequences. Proc. Amer. Math. Soc. 127 (1999) 1981-1986. MR 1605964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brienne E. Brown and Daniel M. Gordon. On sequences without geometric progressions. Math. Comp. 65 (1996) 1749--1754. MR 1361804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zachary Franco and Carl Pomerance. On a conjecture of Crandall concerning the $qx+1$ problem . Math. Comp. 64 (1995) 1333-1336. MR 1297468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Erdős and Zhen Xiang Zhang. Upper bound of $\sum 1/(a\sb i\log a\sb i)$ for primitive sequences . Proc. Amer. Math. Soc. 117 (1993) 891-895. MR 1116257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Melvyn B. Nathanson and András Sárközy. On the maximum density of minimal asymptotic bases . Proc. Amer. Math. Soc. 105 (1989) 31-33. MR 973836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Adolf Hildebrand. On a conjecture of Balog . Proc. Amer. Math. Soc. 95 (1985) 517-523. MR 810155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1